# SDR ASOA2014091911310

- Difficulty date: September 4, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,800 hours, 26,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT BS 402.5 TWO AND A HALF INCHES INBD OF STRINGER 26L.  PERFORMED A MAJOR REPAIR BY INCORPORATING REO 601R-53-00-115, REV "E", AND EC/TC REO 601R-53-00-115 UNDER WO 345216.
